# SDR ZZDA2011214

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH CHECK OF AIRCRAFT DUE TO SMELL IN CABIN.  UPON ENTERING AIRCRAFT CHECK CIRCUIT BREAKERS AND ALL OTHER COMPONENTS PER SP8115.  FOUND GASPER FAN SMOKING IN TAIL CONE COMPARTMENT.  MTC TO NOTIFY CHIEF INSPECTOR.
